# SDR USAA2012120300022

- Difficulty date: November 30, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 38,733 hours, 21,469 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665405
- Part serial: 5874
- Condition: Faulty
- Location: L2 Door
- Part time: 29,159 hours, 13,635 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE SLIDE COVER AT DOOR L2 WILL NOT STAY IN PLACE.  MAINTENANCE REMOVED AND REPLACED THE L2 DOOR SLIDE/RAFT ASSEMBLY PER J/C #26L00025011.  DECORATIVE SLIDE COVER NOW ATTACHES PROPERLY.  OK FOR SERVICE.
